# SDR UIEA2017082701550

- Difficulty date: August 27, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 80,892 hours, 18,564 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, THE APU QUIT,  APU FAULT LIGHT ILLUMINATED, AND APU FAULT EICAS MESSAGE.  OPS CHECKED GOOD IAW AMM 49-11-06.
